# SDR SWIA971479

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Drain
- Condition: Out Of Position
- Location: Rt Pneu Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

RIGHT DUCT LEAK LIGHT CAME ON ABOUT 25 MILES OUTSIDE OF TWF.  FOLLOWED QRH AND AFTER THREE MINUTES SHUT DOWN RIGHT ENGINE.  THE LIGHT WENT OUT AFTER ENGINE SHUT DOWN.  RETURNED TO TWF.  REPOSITIONED PNEUMATIC PRESSURE REGULATOR OVERBOARD DRAIN TUBE.  ALSO, PERFORMED CHECK OF PNEUMATIC SYSTEM FOR ONE HOUR 45 MINUTES.  OPS CHECKS GOOD IAW EMB 120 MM 36-00-00 AND 36-20-00.
